# SDR AALA20100718JFK01

- Difficulty date: July 18, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 63,132 hours, 31,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 3A TO 19A INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM 3A TO 19A.  OPS CHECKED NORMAL.
